# SDR USAABB01058

- Difficulty date: July 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E389
- Condition: Faulty
- Location: Lt Engine
- Part time: 23,682 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

IND - FLT 89 - EN ROUTE PIT-SAN, CREW NOTED AN ODOR AND ALSO HAD A LEFT ENGINE VIBRATION.  THE FLIGHT DIVERTED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BORESCOPE INSPECTION, AND INSPECTED THE INLET COWL, LOW PRESSURE COMPRESSOR BLADES, NOSE COWL FAIRING AND EXHAUST SYSTEM FOR EVIDENCE OF FOD.  NO DISCREPANCIES WERE NOTED.  THE OIL FILTERS AND MAG CHIP DETECTORS WERE ALSO CHECKED WITH NO DISCREPANCIES NOTED.  TROUBLESHOOTING PROCEDURES INDICATED THE REPLACEMENT OF THE BVCU, WHICH WAS ACCOMPLISHED.  (M)
